You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1983-1985/18/3
Optimal stopping of a sequence of maxima over an unobservable sequence of maxima
Download
PDF
- Optimal stopping of a sequence of maxima over an unobservable sequence of maxima
Article
Original scientific text
Title
Optimal stopping of a sequence of maxima over an unobservable sequence of maxima
Authors
K. Szajowski
1
Affiliations
Wrocław
Applicationes Mathematicae
1983-1985/18/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
359-374
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics